CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Carleson measures for the generalized Bergman spaces via a T(1)-type theorem

Edgar Tchoundja (Institutionen för matematiska vetenskaper)
Arkiv for Matematik (0004-2080). Vol. 46 (2008), 2, p. 377-406.
[Artikel, refereegranskad vetenskaplig]

In this paper, we give a new characterization of Carleson measures for the generalized Bergman spaces. We show first that this problem is equivalent to a T(1)-type problem. Using an idea of Verdera (see [V]), we introduce a sort of curvature in the unit ball adapted to our kernel. We establish a good lambda inequality which then yields the solution of this T(1)-type problem.

Nyckelord: CALDERON-ZYGMUND OPERATORS, HARDY-SOBOLEV FUNCTIONS, BALL, INEQUALITIES



Denna post skapades 2009-10-22.
CPL Pubid: 100575

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)

Ämnesområden

Matematik

Chalmers infrastruktur